# SDR IPXA2014111484819

- Difficulty date: November 11, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- System (JASC): 2560 · Emergency Equipment
- Part: Control Unit
- Part number: 1075TC265
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLUE FLASH AROUND EVAS UNIT ON CAPT SIDE FOLLOWED BY SULFER ODOR.   REPLACED EVAS UNIT.
